# SDR SIMA201013706

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 24,521 hours, 23,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE INSPECTION FOR FLIGHT 4241 THE RIGHT OVERWING AFT EMERGENCY LIGHT WAS FOUND NOT TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING AFT EMERGENCY LIGHT LAMP IN REF TO EMB 145 AMM 33-50-07.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
